Hi I took morning after pill last December 2014 and i got normal period in January.


Q: Hi
I took morning after pill last December 2014 and on January I got my normal period cycle which is 33 day cycles. Sometimes it's around 30-36 max cycle day I got the long cycle for period. And on January 18 around a week after I finished my period I took mornin after pill again. And now my period is 20 days late but I've taken over 10 home pregnancy test and they're all negative. I don't feel any nausea or morning sickness either. What's wrong? I need help
Thank you for your time


A:   Hi
Thank you for the question.

This is a common problem with these "morning after" contraceptives. Most likely you are not pregnant since you took it the morning after unprotected sex. It is probably just the pill hormones messing you up. It may take several months for your cycle to straighten out. I would also recommend that you look at a hormonal birth control like birth control pills so in case you are too impaired to use barrier methods you are still protected against getting pregnant.

I hope this info will help you. Take care.

Related Q&A

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently used Encare as a contraceptive, but I was not able to put it into the cervix properly, so I just left it i...

Q: Would the morning after be worth getting if engaged in unprotected sex approx 9 or 10 days after getting a positive o...

Q: Is it normal having vaginal bleeding after taking Postinor 1 tablet? I take the tablet five days ago and bleeding is ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon